By desbuhbear - 27/08/2015 17:50 - United States - Harrogate

Today, I found out that the medicine I've been taking for my headaches is responsible for my headaches getting even worse. FML
I agree, your life sucks 24 070
You deserved it 1 962

desbuhbear tells us more.

Hey guys! Op, here. I didn't think this would get published! Thanks for all your comments. They made me feel better and definitely made me laugh! Just to follow up a bit, I'm no longer taking that medication and I have a neurologist appointment soon to see if they can help me with the pain! Thanks again!

Add a comment

You must be logged in to be able to post comments!

Top comments

Dang that sucks op. Hopefully you can get a better medicine

DMA0712 22

That sounds like some strong stuff.

Comments

Dang that sucks op. Hopefully you can get a better medicine

DMA0712 22

That sounds like some strong stuff.

I wonder if it could be what I was on. Noretriptyline with an attack medicine of imitrex. The only thing that was worse was going off it. I ended up in bed with residual headache for a week. I love finding out a side effect of my migraine medicine is severe headaches.

Nortriptalyne kinda worked for me. It wasn't enough though so i got botox instead.

Look on the bright side, at least now you can stop taking the medicine so your headaches won't be as bad :) I hope you find something that actually works! Good luck.

That sucks op. I had an anxiety disorder and was given medication that is known to be terrible to give to people with anxiety issues as it gives them heart issues.

have anxiety? here, take this. side effects: may cause anxiety. the story of medicine, lol.

Or "have drepression? take this. may cause suicidal thoughts"

You know what they say, masturbation is the best medicine.

I want to go to your doctor!

did noone inform you that this could happen?

At least you are not using a rubber glove to get shit out of your ass...

I've been suffering from similar stuff. It's why you don't rely on strong medication for a long term solution

mermaidkeels 26

I hope you self medicated and it wasn't a doctor who prescribed that medication.

StupidUsername89 23

Dude even doctors make mistakes it's not common that they do but it's not extremely rare. Sometimes the can forgot what allergies you have and what you can't take saying the have many patients.

Not everyone gets the same side effects.

It probably wasn't a doctor mistake. Overusing opioids (eg codeine) can induce headaches.

StupidUsername89 23

I have migraines and they also make them worse I just told my doctor and he switched me immediately. Good luck OP